No Cover Image

Journal article 283 views

Pseudodifferential Operators with Rough Negative Definite Symbols

Alexander Potrykus

Integral Equations and Operator Theory, Volume: 66, Issue: 3, Pages: 441 - 461

Swansea University Author: Alexander Potrykus

Full text not available from this repository: check for access using links below.

Published in: Integral Equations and Operator Theory
ISSN: 0378-620X 1420-8989
Published: 2010
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa1086
Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 3
Start Page: 441
End Page: 461